# SDR CA060817001

- Difficulty date: July 10, 2006
- Submitted: September 7, 2006
- Operation: General aviation
- Make and model: Cvac STC3405800
- Aircraft time: 61,021 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 7320 · Fuel Controlling System
- Part: Bolt
- Part number: AN4H12A
- Condition: Worn
- Location: Nr 2 Fuel
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

(CAN) THIS REPORT IS A FOLLOW-UP TO THE ORIGINAL VERBAL REPORT MADE IMMEDIATELY AFTER THE INCIDENT. THE AC LOST CONTROL OF THE NR 2 FUEL COORDINATOR AT THE TOP OF THE DECENT INTO YVR.  THE (E) HANDLE WAS PULLED ON THE NR 2 ENGINE 5 MILES BACK FROM THE YVR APPROACH AND THE AIRCRAFT LANDED SAFELY. ON EXAMINATION WE DISCOVERED THAT THE PINCH BOLT THAT HOLDS THE FUEL COORDINATOR ONTO THE NOTCH IN A SPLINED SHAFT HAD WORN TO A POINT THAT THE COORDINATOR ARM CAME ADRIFT FROM THE FUEL COORDINATOR. WE HAVE CARRIED OUT A FLEET WIDE CAMPAIGN DIRECTIVE CHECKING ALL OUR IN-SERVICE CONVAIRS FOR BOLT CONDITION AND THREAD DAMAGE. WE REPLACED 9 OUT OF 14 BOLTS DUE TO SLIGHT WEAR, AS A PRECAUTION. (TC NR 20060817001)
